# SDR DALA2017042103290

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 57,267 hours, 21,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LT FLOORBEAM STABILIZATION STRAP AT BS 370, LBL 25.  REMOVED THE DAMAGED SECTION OF THE STRAP, & ACCOMPLISHED A PERMANENT REPAIR IAW SRM 53-00-51, REPAIR 12, FIG 201.
